Pacific Journal of Mathematics

Nonsolvable finite groups all of whose local subgroups are solvable, VI.

John G. Thompson

Article information

Source
Pacific J. Math. Volume 51, Number 2 (1974), 573-630.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102912481

Mathematical Reviews number (MathSciNet)
MR0369512

Zentralblatt MATH identifier
0306.20012

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Thompson, John G. Nonsolvable finite groups all of whose local subgroups are solvable, VI. Pacific Journal of Mathematics 51 (1974), no. 2, 573--630. http://projecteuclid.org/euclid.pjm/1102912481.


Export citation

See also

  • : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. I [MR 37 #6367] Bull. Amer. Math. Soc. 74 1968 383--437.
  • II : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. II. Pacific Journal of Mathematics volume 33, issue 2, (1970), pp. 451-536.
  • III : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable. III. Pacific Journal of Mathematics volume 39, issue 2, (1971), pp. 483-534.
  • IV : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, IV. Pacific Journal of Mathematics volume 48, issue 2, (1973), pp. 511-592.
  • V : John G. Thompson. Nonsolvable finite groups all of whose local subgroups are solvable, V. Pacific Journal of Mathematics volume 50, issue 1, (1974), pp. 215-297.